MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25926
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection showed no damaged.The unit was unable to power on using either ac or battery power.Internal inspection isolated the failure to a component on the isolation board.Inspection of the component indicated it had shorted.Following the installation of a known-good isolation board the unit was fully functional.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported the root wasn't able to be turned on after powering off during surgery.No patient impact or consequences were reported.

Brand Name
ROOT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9630133
Report Number3011353843-2020-00001
Device Sequence Number14181317
Product Code MWI
UDI-Device Identifier00843997008280
UDI-Public00843997008280
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25926
Device Catalogue Number9515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1